How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2415
Experience:  MS Ophthalmology with 13 years of surgical expereince
25407765
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

My Son is suffering an eye disease and he thought the Doctor

This answer was rated:

My Son is suffering an eye disease and he thought the Doctor said he had eplepsy in his eye. I have read about epilepti eyes, could this be his problem? They've put him on eye drops and want to see him in 3 months. He is extremely dizzy and falls a lot. He has regained very little sight so far. He is 53 years old. He is disabled due to psorisis.Enbrel injections were started and the Doctor thinks his vision has was caused by Enberal.Thank you and I hope you ccan offer some advise. Thank You Lori
Hello,

Welcome to Just Answer

Side effects of Enbrel injections includes seizures , extreme fatigue but not any reduction in vision directly.It is likely that it could be a pre-existing condition which has resulted in reduced vision. He might have been evaluated by the eye specialists for glaucoma , any maculopathy ( drug induced / age related macular degenaration) . Unless the details of the eye examination are known it is difficult to know the exact cause of reduced vision. But It is less likely to be a side effect of etanercept ( Enbrel injection).

Thanks and best wishes

If you are satisfied with the answer , please press the accept button so that I get my dues.

A bonus and positive feedback are welcome.
Dr. A.S. Desai and other Eye Specialists are ready to help you
Customer: replied 7 years ago.
Is there any help for my Son in paying for more help. He is very disabled. He is Bi-Polar and the medication theyve given has caused a tremendous weight gain. He is unable to walk because of the vision affects him badly. He is extremely dizzy and loses his balance. The treatment is very difficult for him, He cannot drive. He has tried to ride the busses and he falls on the steps going in or out of the bus.They limit the taxi rides nd get a lift, so he can't get to all of his appt. I forgot to tell youn that he suffers essential taremors. I appreciate your help, Lori
Customer: replied 7 years ago.
We need to know if there might me booklets offered by any one that could offer more inf on psoriases. We are in the dark on this disease. Lori
Hello Lori,

Please find below a link for more details on psoriasis-

http://en.wikipedia.org/wiki/Psoriasis

http://www.medicinenet.com/psoriasis/article.htm

The following link is about essential tremors-

http://en.wikipedia.org/wiki/Essential_tremor

Thank you

Do not press the accept button again as you have already done so.